SciELO - Scientific Electronic Library Online

vol.36 issue2An Algorithmic Approach to Equitable Total Chromatic Number of GraphsSkolem difference mean labeling of disconnected graphs author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand




Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google


Proyecciones (Antofagasta)

Print version ISSN 0716-0917


SHAFIQ, Mohd  and  ESI, Ayhan. On some spaces of Lacunary I-convergent sequences of interval numbers defined by sequence of moduli. Proyecciones (Antofagasta) [online]. 2017, vol.36, n.2, pp.325-346. ISSN 0716-0917.

In this article we introduce and study some spaces of I-convergent sequences of interval numbers with the help of a sequence of moduli, a bounded sequence of positive real numbers and a lacunary sequence of increasing integers. We study some topological and algebraic properties and some inclusion relations on these spaces.

Keywords : Interval numbers; Ideal; filter; I-convergent sequence; solid and monotone space; Banach space; modulus function.

        · text in English     · English ( pdf )